# SDR SWIA202511030715

- Difficulty date: July 15, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Nicked
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON AFT SPAR HINGES FOUND TO BE NICKED. HINGE #4, 6, & 8 #30488383   (C-CHECK RO 11/01/2025)REMOVED DAMAGE FROM RH AILERON AFT SPAR HINGES #4, 6, AND 8. COMPLIED WITH REO 690-57-51-453, REV --. DATE: 2025-07-28. COMPLIED WITH 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**).
